# SDR UALA2012091205144

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 62,654 hours, 23,168 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.  F-CTL CREW COMMENTS: ATTEMPTED RESET ECAM MESSAGE RETURNED SAMC TEXT: CFDS SHOWS "27-44-00 THS ACTR POS ERROR 9CE OF ELAC 2" AT FLT PHASE 5.  OPBLM SEE TSM 27-93-00-810-836A.  REPLACED ELAC 2 & TESTED PER MM 27-27-00, CHECK'S OK.  ACP CAT III AUTOLAND AND AFS TEST PER MM 22-97-00, TESTED OKAY.
